This is caused by an allergic reaction to Neosporin and similar products. My girlfriend had permanent eyeliner done to her eyes and was given a salve that has the same ingredients as Neosporin. It turns out she has an allergy to Neosporin. She used the salve and her eyes and face started to swell and as she says she was and is in extreme pain. She went to the doctor and he gave her the same salve for her eyes (she had forgotten to bring the original medicyne with her to the doctor). She again applied the solution to her eyes and the swelling got worse. I took her to the emergency room at Kaiser, they told her to buy Benadryl and use a saline solution to clean her eyes. It has been five six days now and she is still in extreme pain, the swelling on her face has only gone down a little but her eyes are still red and swollen, although she can now see to read where before her eyes were little slits and she could not read or see to drive. Is there any kind of remedy to help her out -- she is not getting any help from the doctors other than rest and??? Please advise